# SDR SWIA2021073059802

- Difficulty date: May 25, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 700 S1l-R
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AFT EQUIPMENT BAY FS700.00 FRAME BENT BETWEEN STGR 1L & STGR 1R (MARKED)     (C-CHECK RO 7/27/2021)    HAND DRESSED FS700.00 FRAME LWR LIP TO ORIGINAL CONTOUR AND INSTALLED REINFORCEMENT REPAIR ANGLE. REO 601R-53-61-7661 REV -- DATED 2021-06-21. COMPLIED WITH TASK CARD 51-900-1003-SKY.
